# SDR HX1R2015033100001

- Difficulty date: February 17, 2015
- Submitted: March 31, 2015
- Operation: General aviation
- Filed by: C & W Aeroservices Inc, repair station HX1R208K
- Aircraft: N47ER
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636340
- Aircraft time: 2,199 hours
- Engine: Lyc TIO540AE2A
- Engine time: 230 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 47C22533
- Part serial: NA
- Condition: Damaged
- Location: Engine
- Part time: 230 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, CYLINDER NR 6 EXHAUST TRANSITION PIPE APPEARED TO BE STARTING TO BLISTER ON OUTSIDE, PHOTOS NR 3 & NR 4.  TRANSITION PIPE WAS REMOVED TO INSPECT THE INSIDE OF THE PIPE,  PHOTOS NR 1 & NR 2, DIRECTLY OPPOSITE OF THE BLISTERING ON THE OUTSIDE OF THE PIPE WERE DEEP CAVITIES OR PITTING IN THE CASING ON THE INSIDE OF THE PIPE.  THIS TRANSITION PIPE FEEDS EXHAUST TO 1 OF THE TURBO CHARGERS SO IT IS EXTREMELY HOT AND UNDER HIGH PRESSURE SO THE PIPE WAS REPLACED.
